I had these chemo drugs when I had colon cancer, but mine did not spread to the liver. It worked well for me to a point. If and when he feels and tingling and/or burning in his feet let the doctor know immediately. It came on me differently, more like all of a sudden before my 5th treatment. Then my doctor stopped the Oxaliplatin. I wish I would have noticed it sooner. Get him some thin cotton gloves (I used gloves I found by the nail/manicure section at CVS) he can wear after the treatments and really avoid touching the cold stuff. It was kind of funny at times when I forgot and tried to grab the pickle jar...almost dropped it on the floor. LOL It was even difficult going into a/c places, the grocery store is the worst with all that refrigeration.
Just when he starts to feel better there's about 5-6 days until the next treatment. I felt really energetic after the treatment util the steroids wore off too. Just don't let him over-do it because then he'll crash hard. I asked for some meds for depression because it sure does happen. I already had pain pills but I can't quite remember hurting very much. Yes, everyone thought I was so brave and strong but there were times when I was alone and you can't help to think "why me". Give him time to be alone to scream and cry. Tell him to yell, curse whomever he wants and LET IT OUT! That was the best treatment at times. The months will fly by and it will be over. All in all, this chemo combo was a LOT easier than the chemo I had for ovarian cancer. IT WILL BE 5 YEARS NEXT MONTH!!
I'm doing quite well now. My problem began when they found a tumor on my ovary and one of the meds caused more nerve damage. i hope I helped the both of you out, if just a little...get him several kinds of gloves, the softer the better.